# SDR CALA2019070801152

- Difficulty date: July 5, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 78,952 hours, 30,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: D5323039820001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT HAS CORROSION CLEAT AT FR33 STR42L-43L A3NB-53-3-6112 PER HAECO LCQ NON ROUTINE 9293190 REMOVED AND REPLACED CLEAT IN FWD CARGO AT FR33 BETWEEN STR 42L- 43L IAW SRM 51-72-11-911-002 PARA 2.
